Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
192 Publications
2000 | Journal Article | LibreCat-ID: 51419
@article{Hilgert_Bertram_2000, title={Geometric Hardy and Bergman Spaces}, volume={47}, journal={Michigan Math. J.}, author={Hilgert, Joachim and Bertram, W.}, year={2000}, pages={235–263} }
LibreCat
2000 | Book (Editor) | LibreCat-ID: 51592
@book{Hilgert_Doebner_Dobrev_2000, title={Lie Theory and its Applcations in Physics III}, publisher={World Scientific}, year={2000} }
LibreCat
1999 | Journal Article | LibreCat-ID: 51422
@article{Hilgert_Krötz_1999, title={Representations, Characters, and Spherical Functions Associated to Causal Symmetric Spaces}, volume={169}, journal={J. Funct. Anal.}, author={Hilgert, Joachim and Krötz, B.}, year={1999}, pages={357–390} }
LibreCat
1999 | Book Review | LibreCat-ID: 51581
@article{Hilgert_1999, title={Guillemin, V., E. Lerman, S. Sternberg. Symplectic fibration and Multiplicity Diagrams (Cambridge University Press, 1996)}, volume={101}, journal={JBer. DMV}, author={Hilgert, Joachim}, year={1999} }
LibreCat
1999 | Journal Article | LibreCat-ID: 51424
@article{Hilgert_Neumann _Ólafsson_1999, title={A Conjugacy Theorem for Symmetric Spaces}, volume={313}, journal={Math. Annalen}, author={Hilgert, Joachim and Neumann , A. and Ólafsson, G.}, year={1999}, pages={785–791} }
LibreCat
1999 | Journal Article | LibreCat-ID: 51423
@article{Hilgert_Krötz_1999, title={Weighted Bergman Spaces Associated to Causal Symmetric Spaces}, volume={99}, journal={Manus. Math.}, author={Hilgert, Joachim and Krötz, B.}, year={1999}, pages={151–180} }
LibreCat
1999 | Journal Article | LibreCat-ID: 51421
@article{Hilgert_Neeb_1999, title={Positive Definite Spherical Functions on Olshanskii Domains}, volume={352}, journal={Trans. AMS.}, author={Hilgert, Joachim and Neeb, K.-H.}, year={1999}, pages={1345–1380} }
LibreCat
1998 | Book Chapter | LibreCat-ID: 51477
@inbook{Hilgert_Neeb_1998, place={Berlin}, title={Invariant Cones in Real Representations}, booktitle={Positivity in Lie Theory: Open Problems}, publisher={De Gruyter}, author={Hilgert, Joachim and Neeb, K.-H.}, editor={Hilgert, Joachim and Lawson, J.D. and Neeb, K.-H. and Vinberg, E.B.}, year={1998} }
LibreCat
1998 | Book Chapter | LibreCat-ID: 51475
@inbook{Hilgert_Bertram_1998, place={Singapore}, title={Reproducing Kernels on Vector Bundles}, booktitle={Lie Theory and its Applications in Physics}, publisher={World Scientific}, author={Hilgert, Joachim and Bertram, W.}, editor={Doebner, H.D. and Dobrev, V. and Hilgert, Joachim}, year={1998} }
LibreCat
1998 | Journal Article | LibreCat-ID: 51425
@article{Hilgert_Bertram_1998, title={Hardy Spaces and Analytic Continuation of Bergman Spaces}, volume={126}, journal={Bull. Math. Soc. Francaise}, author={Hilgert, Joachim and Bertram, W.}, year={1998}, pages={435–482} }
LibreCat
1998 | Journal Article | LibreCat-ID: 51426
@article{Hilgert_Neeb_1998, title={Poisson Lie Groups and Non-Linear Convexity Theorems}, volume={191}, journal={Math. Nachr.}, author={Hilgert, Joachim and Neeb, K.-H.}, year={1998}, pages={153–187} }
LibreCat
1998 | Book (Editor) | LibreCat-ID: 51594
@book{Hilgert_Doebner_Dobrev_1998, title={Lie Theory and its Applcations in Physics II}, publisher={World Scientific}, year={1998} }
LibreCat
1998 | Book (Editor) | LibreCat-ID: 51593
@book{Hilgert_Lawson_Neeb_Vinberg_1998, title={Positivity in Lie Theory}, publisher={De Gruyter, }, year={1998} }
LibreCat
1997 | Journal Article | LibreCat-ID: 51427
@article{Hilgert_1997, title={Singular Unitary Highest Weight Representations via Geometric Quantization}, volume={40}, journal={Reports on Math. Physics}, author={Hilgert, Joachim}, year={1997}, pages={209–215} }
LibreCat
1997 | Book Review | LibreCat-ID: 51582
@article{Hilgert_1997, title={Vaisman, I. Lectures on the Geometry of Poisson Manifolds (Birkhäuser, Boston, 1994)}, volume={99}, journal={JBer. DMV}, author={Hilgert, Joachim}, year={1997} }
LibreCat
1997 | Book | LibreCat-ID: 51495
@book{Hilgert_Ólafsson_1997, place={San Diego}, title={Causal Symmetric Spaces, Geometry and Harmonic Analysis}, publisher={Academic Press}, author={Hilgert, Joachim and Ólafsson, Gestur}, year={1997} }
LibreCat
| Download (ext.)
1996 | Journal Article | LibreCat-ID: 51429
@article{Hilgert_Neeb_Orsted_1996, title={Unitary Highest Weight Representations via the Orbit Method I: The Scalar Case}, volume={44}, journal={Acta Appl.. Math.}, author={Hilgert, Joachim and Neeb, K.-H. and Orsted, B.}, year={1996}, pages={151–184} }
LibreCat
1996 | Journal Article | LibreCat-ID: 51430
@article{Hilgert_Neeb_Orsted_1996, title={Conal Heisenberg Algebras and Associated Hilbert Spaces}, volume={474}, journal={J. reine angew. Math.}, author={Hilgert, Joachim and Neeb, K.-H. and Orsted, B.}, year={1996}, pages={67–112} }
LibreCat
1996 | Journal Article | LibreCat-ID: 51431
@article{Hilgert_Neeb_1996, title={Orthogonal Lie Algrebras with Cone Potential}, volume={24}, journal={Commun. in Alg.}, author={Hilgert, Joachim and Neeb, K.-H.}, year={1996}, pages={433–444} }
LibreCat
1996 | Journal Article | LibreCat-ID: 51428
@article{Hilgert_Neeb_1996, title={Spherical Functions on Olshanskii Spaces}, volume={142}, journal={J. Funct. Anal.}, author={Hilgert, Joachim and Neeb, K.-H.}, year={1996}, pages={446–493} }
LibreCat